Join Date: Jun 2008
Location: The Netherlands
Robtyl, this is an excellent and temporary side-effect. I've ALWAYS been tired for days when raising my dopamine levels, and it might have something to do with my ADHD. Suffices to say that whenever something makes me tired initially (like Rhodiola did), the better the results will be in the long run.
The tiredness is probably something akin to low blood-sugar levels (mainly mental fatigue). It takes days for your metabolism to adjust to changes in brain activity Rhodiola Rosea can induce. Keep it up! Seriously, if you're like me, you want this side-effect to happen, although it's severely debilitating at first.
Diagnoses: ADHD-Inattentive with Asperger traits, comorbid low-grade depression, generalized anxiety and social anxiety. Avoidant Personality Disorder.
Current treatment: Rhodiola Rosea (250-500mg), Omega-3 EPA (580mg), Alpha-lipoic acid (250mg), 100mg Sertraline.
All advice is based on my own research and experience. I am not a medical professional.